Existence of Positive Solutions to Singular ð ‘ -Laplacian General Dirichlet Boundary Value Problems with Sign Changing Nonlinearity
Qiying Wei,
You-Hui Su,
Subei Li and
Xing-Xue Yan
Abstract and Applied Analysis, 2009, vol. 2009, 1-21
Abstract:
By using the well-known Schauder fixed point theorem and upper and lower solution method, we present some existence criteria for positive solution of an ð ‘š -point singular ð ‘ -Laplacian dynamic equation on time scales with the sign changing nonlinearity. These results are new even for the corresponding differential ( ð •‹ = â„ ) and difference equations ( ð •‹ = ℤ ), as well as in general time scales setting. As an application, an example is given to illustrate the results.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/512402.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/512402.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:512402
DOI: 10.1155/2009/512402
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().